# SDR FQAR20151015101

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: General aviation
- Aircraft: N442PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843498
- Aircraft time: 17,138 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105193
- Part serial: 75069221
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOTS NOTED THE ENGINE WOULD INTERMITTENTLY RUN ROUGH, ACCOMPANIED BY A BURNING ODOR. THE ROUGHNESS AND ODOR WOULD HAPPEN ONLY BRIEFLY.  UPON THEIR RETURN TO THE APRON, THE PILOTS REPORTED THE ISSUES TO MAINTENANCE, WHO DETERMINED THE CARBURETOR WAS THE SOURCE OF THE MALFUNCTION.  THE CARB WAS SEEN TO BE LEAKING FUEL FROM THE THROTTLE VALVE SHAFT BUSHING.
